# SDR DALA2016100206967

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO FLOOR SUPPORT DENTED ON UPPER SURFACE AT 727E LBL3.  MAINTENANCE LOCATED AND DRILLED REPAIR PARTS AT BS 727E LBL3 2EA, 2 CHANNEL SPLICES AND 1 EA FLOORBEAM CHANNEL IAW SRM 53-00-53 REPAIR 4 FIG 201 SHT 1.  THE INSTALLATION FOR THE REPAIR PARTS AT BS 727E LBL3 WAS ACCOMPLISHED ON W/C 34597/1600 /0017.
